# SDR REXA2021082400594

- Difficulty date: July 16, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: SH670333901
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE BAY DOOR MACHINED BRACKET CORRODED AT LB 24 AND APPROX FS 631.34. - R/R UNSERVICEABLE BRACKET WITH A SERVICEABLE BRACKET ON CBBD IAW CRJ900 SRM 51-42-22-001-001-A01 & 51-42-23-001-001-A01.
